Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: there's no such thing?it's a geodon reaction babs

Posted by BrittPark on January 30, 2003, at 16:23:58

In reply to there's no such thing?it's a geodon reaction, posted by babs on January 30, 2003, at 15:46:15

I haven't taken geodon so I can't comment on its side-effects. I have taken risperdal, and discontinued it without any withdrawal symptoms. I was, however, simultaneously starting zyprexa.

APs are not famous for withdrawal syndromes, but that doesn't mean they're impossible. Whether your symptoms are caused by starting geodon, or by stopping risperdal, you should feel better given time.

Wishing you a speedy return to health,

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:138366
URL: http://www.dr-bob.org/babble/20030130/msgs/138407.html